# SDR AUS20020140

- Difficulty date: February 24, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747438
- Engine: Rroyce RB211524*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 13749
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 12,282 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 ENGINE HP COMPRESSOR FIFTH AND SIXTH STAGES DAMAGED BEYOND LIMITS.
